Alert archive / Iowa / River Flood Warnings in 2008

River Flood Warning 33, NWS Des Moines, IA

April 12, 2008Lucas County, Iowa

NWS Des Moines, IA issued this river flood warning at Apr 12, 2008, 3:33 PM CDT for Lucas County, Iowa. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2008, 3:33 PM CDT (20:33 UTC)
Expired
Apr 14, 2008, 4:28 AM CDT
In force
37 hr
Issued by
NWS Des Moines, IA
Flood severity
Minor

County Lucas County, IA

The radar

The Des Moines radar (KDMX), 85 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chariton River near Chariton (CHTI4).

Action stage
16 ft
Minor stage
19.5 ft
Moderate stage
26 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06903400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KDMX 122033
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
333 PM CDT SAT APR 12 2008

...A FLOOD WARNING HAS BEEN ISSUED FOR THE CHARITON RIVER...

.HEAVY RAINS EARLIER IN THE WEEK HAS PRODUCE MINOR FLOODING
ALONG THE CHARITON RIVER.  THE RIVER WHICH HAD BEEN FALLING...
IS EXPERIENCING A SECONDARY CREST. 

IAC117-132033-
/O.NEW.KDMX.FL.W.0033.080412T2033Z-080414T0423Z/
/CHTI4.1.ER.080412T1637Z.080413T0000Z.080413T0423Z.NO/
333 PM CDT SAT APR 12 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHARITON RIVER AT CHARITON.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:15 PM SATURDAY THE STAGE WAS 15.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 


$$
7 follow-up statements
000 
WGUS83 KDMX 130203
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
903 PM CDT SAT APR 12 2008

...A FLOOD WARNING CONTINUES FOR THE CHARITON RIVER...

IAC117-140203-
/O.EXT.KDMX.FL.W.0033.000000T0000Z-080414T1410Z/
/CHTI4.1.ER.080412T1637Z.080413T0600Z.080413T1410Z.NO/
903 PM CDT SAT APR 12 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CHARITON RIVER AT CHARITON.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 8:00 PM SATURDAY THE STAGE WAS 15.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.9 FEET BY 
  EARLY SUNDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD
STAGE LATE SUNDAY MORNING.

$$
S
000 
WGUS83 KDMX 130831
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
331 AM CDT SUN APR 13 2008

...A FLOOD WARNING CONTINUES FOR THE CHARITON RIVER...

IAC117-140831-
/O.CON.KDMX.FL.W.0033.000000T0000Z-080414T1410Z/
/CHTI4.1.ER.080412T1637Z.080413T0730Z.080413T1410Z.NO/
331 AM CDT SUN APR 13 2008

THE FLOOD WARNING CONTINUES FOR
  THE CHARITON RIVER AT CHARITON.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  2:45 AM SUNDAY THE STAGE WAS 16.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE SUNDAY MORNING.


$$
000 
WGUS83 KDMX 131329
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
829 AM CDT SUN APR 13 2008

...A FLOOD WARNING CONTINUES FOR THE CHARITON RIVER...

IAC117-141329-
/O.EXT.KDMX.FL.W.0033.000000T0000Z-080414T2018Z/
/CHTI4.1.ER.080412T1637Z.080413T0930Z.080413T2018Z.NO/
829 AM CDT SUN APR 13 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE CHARITON RIVER AT CHARITON.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 7:45 AM SUNDAY THE STAGE WAS 16.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE SUNDAY AFTERNOON.

$$
000 
WGUS83 KDMX 132059
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
359 PM CDT SUN APR 13 2008

...A FLOOD WARNING CONTINUES FOR THE CHARITON RIVER...

.HEAVY RAINS LAST WEEK HAVE PRODUCE MINOR FLOODING ALONG THE 
CHARITON RIVER.

IAC117-142059-
/O.EXT.KDMX.FL.W.0033.000000T0000Z-080414T2200Z/
/CHTI4.1.ER.080412T1637Z.080413T0930Z.080413T2200Z.NO/
359 PM CDT SUN APR 13 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR THE CHARITON RIVER AT CHARITON.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:00 PM SUNDAY THE STAGE WAS 15.8 FEET. 
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY AFTERNOON.

$$
000 
WGUS83 KDMX 132155
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
455 PM CDT SUN APR 13 2008

...A FLOOD WARNING CONTINUES FOR THE CHARITON RIVER...

IAC117-142155-
/O.EXT.KDMX.FL.W.0033.000000T0000Z-080415T0105Z/
/CHTI4.1.ER.080412T1637Z.080413T0930Z.080414T0105Z.NO/
455 PM CDT SUN APR 13 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CHARITON RIVER AT CHARITON.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 4:45 PM SUNDAY THE STAGE WAS 15.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY EVENING.

$$
000 
WGUS83 KDMX 140118
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
818 PM CDT SUN APR 13 2008

...A FLOOD WARNING CONTINUES FOR THE CHARITON RIVER...

IAC117-150118-
/O.EXT.KDMX.FL.W.0033.000000T0000Z-080415T0258Z/
/CHTI4.1.ER.080412T1637Z.080413T0930Z.080414T0258Z.NO/
818 PM CDT SUN APR 13 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CHARITON RIVER AT CHARITON.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT 7:30 PM SUNDAY THE STAGE WAS 15.4 FEET. 
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
LATER THIS EVENING.

$$
S
000 
WGUS83 KDMX 140928
FLSDMX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
428 AM CDT MON APR 14 2008

...A FLOOD WARNING CONTINUES FOR THE CEDAR RIVER...
...FLOOD WARNING FOR THE CHARITON RIVER IS CANCELLED...

IAC013-150928-
/O.CON.KDMX.FL.W.0034.000000T0000Z-080416T1600Z/
/CEDI4.1.ER.080414T0533Z.080415T0000Z.080415T1600Z.NO/
428 AM CDT MON APR 14 2008

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CEDAR FALLS.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  3:45 AM MONDAY THE STAGE WAS 88.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 88.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 88.4 FEET BY 
  MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY 
  MORNING.

$$

IAC117-140958-
/O.CAN.KDMX.FL.W.0033.000000T0000Z-080415T0258Z/
/CHTI4.1.ER.080412T1637Z.080413T0930Z.080414T0348Z.NO/
428 AM CDT MON APR 14 2008

THE FLOOD WARNING HAS BEEN CANCELLED FOR
  THE CHARITON RIVER AT CHARITON.
* AT  4:15 AM MONDAY THE STAGE WAS 13.6 FEET. 
* FELL BELOW FLOOD STAGE AT 10:48 PM SUNDAY.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.1 FEET BY TUESDAY 
  MORNING.

$$

REV

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Apr 12, 3:09 PM CDT, 24 minutes earlier.

Area forecast discussion, Apr 12, 3:09 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
309 PM CDT SAT APR 12 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
CYCLONIC FLOW WILL PERSIST ACROSS THE REGION TONIGHT...PRODUCING
ADDITIONAL LIGHT SNOW SHOWERS AND FLURRIES. VISIBILITIES ARE
DROPPING BELOW TWO MILES AT TIMES WITH THE MORE ENHANCED
REFLECTIVITY AND THERE MAY BE SOME VERY LIGHT ACCUMULATIONS ON
GRASSY SURFACES. THE UPPER LEVEL LOW WILL HEAD INTO THE TENNESSEE
VALLEY SUNDAY AS UPPER RIDGING BEGINS TO BUILD INTO THE WESTERN HIGH
PLAINS. THE NAM MAY BE A BIT TOO AGGRESSIVE IN CLEARING OUT THE
CLOUDS SUNDAY AND HAVE STAYED CLOSER TO THE COOLER MAVMOS HIGH TEMPS.
EXPECT WARMING TEMPS MONDAY AND TUESDAY AT THE UPPER RIDGE
PROGRESSES ACROSS THE UPPER MIDWEST.

LOOKING AHEAD TO THE LATER PERIODS /WED-SAT/...MODEL CONSENSUS SEEMS
INITIALLY TO BE IMPROVING. THE EURO IS CLOSER TO THE GFS IN THE
PROGRESSION OF THE SOUTHERN STREAM WAVE AND GENERATES MORE QPF
ACROSS SOUTHERN IOWA. THE EURO EVEN DEVELOPS A CLOSED H5 LOW FRIDAY
NIGHT INTO SATURDAY AND LINGERS PRECIP IN SOUTHERN IOWA LONGER THAN
THE GFS. THURSDAY IS THE MOST FAVORED DAY FOR SHOWERS AND
THUNDERSTORMS AS A FRONT HANGS UP TEMPORARILY ACROSS IOWA.
TEMPERATURES WILL CONTINUE TO REMAIN A BIT ABOVE NORMAL THROUGH
SATURDAY...WITH HIGHS MAINLY IN THE 60S AND LOWS IN THE 40S.

&&

AVIATION...13/00Z
WITH LOW PRESSURE MOVING SLOWLY EASTWARD AWAY FROM OUR AREA...WINDS
REMAIN NORTHERLY AND MOST OF IOWA IS SHROUDED BY THE LOW-LEVEL
STRATUS FIELD. MVFR CEILINGS PREVAIL AT ALL SITES. THE SNOW HAS
TAPERED OFF FOR THE MOST PART...HOWEVER A WELL-DEFINED BAND OF
MODERATE SNOW SHOWERS IS SPIRALING AROUND THE CIRCULATION AND
CURRENTLY MOVING MORE OR LESS SOUTH OVER THE NORTHEASTERN THIRD OF
OUR CWA. THIS SNOW BAND WILL PRODUCE LOWERED VSBYS AND CIGS AT
KMCW...KOTM...AND POSSIBLY KFOD AND KDSM AT VARIOUS TIMES BEFORE
06Z. THEREAFTER...SNOW SHOULD END BUT THE LOW CLOUDS WILL STICK
AROUND WITH MVFR CIGS PERSISTING THROUGH THE NIGHT. CONDITIONS WILL
IMPROVE TOMORROW AS THE CLOUD SHIELD FINALLY MOVES OUT DURING THE
MORNING.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE

&&

SHORT TERM...COGIL
LONG TERM...KINNEY
AVIATION...LEE
Hazardous weather outlook, Apr 12, 5:21 AM CDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
521 AM CDT SAT APR 12 2008

IAZ004-006-007-015>017-023>028-033>039-044>050-057>062-070>073-
081>083-085-086-092>097-131030-
EMMET-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-POCAHONTAS-
HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-WEBSTER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-
STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-
CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-MONROE-WAPELLO-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
521 AM CDT SAT APR 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND FRIDAY. THE
POTENTIAL FOR SEVERE WEATHER CAN NOT BE RULED OUT AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

IAZ005-131030-
KOSSUTH-
521 AM CDT SAT APR 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IOWA ALONG THE EAST FORK OF THE DES MOINES RIVER.

.DAY ONE...TODAY AND TONIGHT

DUE TO HEAVY RAINFALL AND ALREADY SATURATED GROUND...OUT OF BANK
RISES CAN BE EXPECTED ALONG THE EAST FORK OF THE DES MOINES RIVER
IN ALGONA ON SATURDAY.

RIVER FLOOD WARNINGS ARE IN EFFECT FOR THE AREA. PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND FRIDAY. THE
POTENTIAL FOR SEVERE WEATHER CAN NOT BE RULED OUT AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

IAZ074-075-084-131030-
MARION-MAHASKA-LUCAS-
521 AM CDT SAT APR 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IOWA NEAR THE CHARITON AND SOUTH SKUNK RIVERS.

.DAY ONE...TODAY AND TONIGHT

DUE TO HEAVY RAINFALL ON THURSDAY...OUT OF BANK RISES CAN BE EXPECTED ALONG
THE CHARITON AND SOUTH SKUNK RIVERS.

RIVER FLOOD WARNINGS ARE IN EFFECT FOR THE AREA. PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND FRIDAY. THE
POTENTIAL FOR SEVERE WEATHER CAN NOT BE RULED OUT AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DONAVON

In the hours before

Local storm report, Apr 12, 10:31 AM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
1031 AM CDT SAT APR 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TORNADO          2 W CLIO                40.64N 93.48W
04/10/2008                   WAYNE              IA   NWS STORM SURVEY

            BRIEF TORNADO TOUCHDOWN OBSERVED BY EMERGENCY MANAGEMENT
            IN OPEN COUNTRY.

0449 PM     TORNADO          4 WSW MILLERTON         40.83N 93.38W
04/10/2008                   WAYNE              IA   NWS STORM SURVEY

            BRIEF TORNADO TOUCHDOWN OBSERVED BY EMERGENCY MANAGEMENT
            IN OPEN COUNTRY.

0452 PM     TSTM WND DMG     5 S SEYMOUR             40.61N 93.11W
04/10/2008                   WAYNE              IA   NWS STORM SURVEY

            METAL BUILDING DAMAGED.

0453 PM     TSTM WND DMG     3 SSE SEYMOUR           40.64N 93.10W
04/10/2008                   APPANOOSE          IA   NWS STORM SURVEY

            POWER POLES DOWN.

0457 PM     TORNADO          2 ESE SEYMOUR           40.67N 93.08W
04/10/2008                   APPANOOSE          IA   NWS STORM SURVEY

            DAMAGE TO HOUSE AND POWER POLES.

0500 PM     FUNNEL CLOUD     1 W CHARITON            41.02N 93.33W
04/10/2008                   LUCAS              IA   BROADCAST MEDIA

            DELAYED REPORT OF A FUNNEL CLOUD 1 MILE WEST OF CHARITION
            AT 5 PM.

0510 PM     TORNADO          11 NW CENTERVILLE       40.86N 93.00W
04/10/2008                   APPANOOSE          IA   NWS STORM SURVEY

            NUMEROUS MOBILE HOMES DAMAGED AT ANTLER ACRES
            SUBDIVISION.

0516 PM     FUNNEL CLOUD     6 SSE MELROSE           40.91N 92.99W
04/10/2008                   MONROE             IA   TRAINED SPOTTER

0534 PM     TSTM WND DMG     4 N ALBIA               41.09N 92.80W
04/10/2008                   MONROE             IA   NWS STORM SURVEY

            OLD SCHOOLHOUSE DESTROYED.

0534 PM     TSTM WND DMG     4 N ALBIA               41.09N 92.80W
04/10/2008                   MONROE             IA   NWS STORM SURVEY

            NUMEROUS TREE LIMBS DOWN AND FIVE BROKEN WINDOWS.

0535 PM     TSTM WND DMG     5 N ALBIA               41.09N 92.80W
04/10/2008                   MONROE             IA   NWS STORM SURVEY

            MORTON BUILDING SEVERELY DAMAGED. SOME SHINGLES OFF
            HOUSE. SMALL GRAIN BIN DESTROYED.

0538 PM     FUNNEL CLOUD     3 WSW EDDYVILLE         41.14N 92.68W
04/10/2008                   MONROE             IA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED FUNNEL DOWN TO TREELINE ABOUT 3
            MILES WSW OF EDDYVILLE MOVING QUICKLY NORTH NORTHEAST.

0544 PM     TSTM WND DMG     5 SSW BEACON            41.21N 92.71W
04/10/2008                   MAHASKA            IA   NWS STORM SURVEY

            EXTENSIVE ROOF DAMAGE TO NUMEROUS BUILDINGS. SMALL POWER
            POLES SNAPPED. SOME SHINGLES OFF HOMES. GRAIN BINS
            DAMAGED.

0554 PM     TSTM WND DMG     1 E OSKALOOSA           41.29N 92.62W
04/10/2008                   MAHASKA            IA   NWS STORM SURVEY

            TWO TREES UPROOTED. SIGN DAMAGE. POWER POLE LEANING.
            MINOR DAMAGE TO BUILDING EXTERIOR.

0555 PM     TSTM WND DMG     1 ENE OSKALOOSA         41.30N 92.62W
04/10/2008                   MAHASKA            IA   NWS STORM SURVEY

            NUMEROUS TREES DAMAGED. SHINGLES OFF HOUSE.

0602 PM     HAIL             3 S NEW SHARON          41.43N 92.65W
04/10/2008  E1.00 INCH       MAHASKA            IA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS NICKEL UP TO QUARTER SIZED HAIL 3
            MILES SOUTH OF NEW SHARON.

0621 PM     TORNADO          3 NE BARNES CITY        41.55N 92.43W
04/10/2008                   POWESHIEK          IA   EMERGENCY MNGR

            DAMAGE TO SEVERAL HOMES...GRAIN BINS...AND OUTBUILDINGS
            ALONG SEVEN MILE PATH.

0624 PM     HAIL             2 WNW CENTERVILLE       40.74N 92.91W
04/10/2008  E1.00 INCH       APPANOOSE          IA   LAW ENFORCEMENT

0634 PM     HAIL             3 ENE RATHBUN           40.82N 92.84W
04/10/2008  E0.88 INCH       APPANOOSE          IA   LAW ENFORCEMENT

0636 PM     TORNADO          5 E BROOKLYN            41.72N 92.35W
04/10/2008                   POWESHIEK          IA   EMERGENCY MNGR

            DAMAGE TO HOME AND OUTBUILDINGS. TREES UPROOTED. ROAD
            SIGNS PULLED OUT OF GROUND. DAMAGE ALONG TWO MILE PATH.

0714 PM     HAIL             3 SE OSCEOLA            41.00N 93.73W
04/10/2008  E0.75 INCH       CLARKE             IA   BROADCAST MEDIA

            REPORT OF 3/4 INCH HAIL ABOUT 3 MILES SOUTHEAST OF
            OSCEOLA AT 714 PM.

0828 PM     HAIL             1 SE NEWTON             41.68N 93.03W
04/10/2008  E0.88 INCH       JASPER             IA   LAW ENFORCEMENT

0844 PM     HAIL             BEAMAN                  42.22N 92.82W
04/10/2008  E0.88 INCH       GRUNDY             IA   TRAINED SPOTTER

0939 PM     TSTM WND GST     LAMONI                  40.62N 93.94W
04/10/2008  M58.00 MPH       DECATUR            IA   ASOS

&&
SUMMARY OF SEVERE WEATHER EVENT ON 4/10/08...CORRECTED AND UPDATED
FOR STORM SURVEY CONDUCTED ON 4/11/08. DUPLICATE REPORTS HAVE BEEN
REMOVED. SEE DSMPNSDMX ISSUED AT 7:21 PM CDT 4/11/08 FOR ADDITIONAL
DETAILS ON TORNADOES.

COGIL/KINNEY

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 9:44 PM CDTRiver Flood WarningDMXHumboldt, Kossuth20 hr

Nearby

River Flood Warnings in Iowa, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.